# SDR SWIA971278

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE 1 WARNING AT V1 AND INTERMITTENT PRESSURE DROPS DURING CLIMBOUT.  RETURNED TO AIRPORT.  VISUALLY INSPECTED LEFT ENGINE AND NO OIL LEAKS EVIDENT.  INSPECTED FILTER BY PASS AND CHIP DETECTOR LIGHTS, CHECKS NORMAL.  SERVICED ENGINE WITH 2 QUARTS EXXON 2380 TURBINE OIL.  PERFORMED GROUND RUN AND ALL PARAMETERS NORMAL.
